# SDR J7SA2020120800253

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 6,717 hours, 4,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 000897
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED THE NR 1 AND NR 2 EMERGENCY BATTERIES AND INSTALLED INSPECTED UNITS.  OPERATIONS TEST GOOD.  WORK PERFORMED IAW EMB-505 AMM 33-52-01.
